# SDR SWAA2021081893330

- Difficulty date: June 17, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 45,746 hours, 24,439 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB FRONT SPAR LUG CUT-OUT UPPER SLIDING PANEL CRACKED AT FWD HINGE AREA.MKD 126-015 / REMOVED AND REPLACED L/H HORIZ STAB FRONT SPAR LUG CUT-OUT UPPER SLIDING PANEL IAW B737 AMM 53-31-31-020-802.
